EconPapers    
Economics at your fingertips  
 

The quantile-based skew logistic distribution

Paul J. van Staden and Robert A.R. King

Statistics & Probability Letters, 2015, vol. 96, issue C, 109-116

Abstract: We show that the quantile-based skew logistic distribution possesses kurtosis measures based on L-moments and on quantiles which are skewness invariant. We furthermore derive closed-form expressions for method of L-moments estimators for the distribution’s parameters together with asymptotic standard errors for these estimators.

Keywords: Exponential distribution; Logistic distribution; L-moment; Quantile function; Skewness-invariant kurtosis measure (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214003125
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:96:y:2015:i:c:p:109-116

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.09.001

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:96:y:2015:i:c:p:109-116